# SDR AALA2018091749003

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 67,072 hours, 25,308 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1777MK3
- Part serial: SAD09520
- Condition: Faulted
- Location: Bleed
- Part time: 28,565 hours, 10,516 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT REJECTED TAKEOFF BETWEEN 75 AND 80 KNOTS DUE TO THE RIGHT ENGINE FAILED TO DEVELOP TAKEOFF POWER.   NO EMERGENCY DECLARED, AIRCRAFT TAXIED TO GATE NORMALLY.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE LEFT ENGINE 2.5 BLEED ACTUATOR IAW AMM 75-31-42.
